BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On a class of solutions for the simplified Wheeler-DeWitt equation with a massless single scalar field

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1995

Where published
Ricerche di Matematica, Formerly: Ricerche Mat.

Publication Identifiers
ISSN - 0035-5038

Publisher
Springer Italia

Edition
Ric. Mat. Formerly: Ricerche Mat.
Volume
44
Number
1

Starting page
145
Last page
155


Export

APA
Dias, João-Paulo, Mário Figueira, (1995). On a class of solutions for the simplified Wheeler-DeWitt equation with a massless single scalar field. Ricerche di Matematica, Formerly: Ricerche Mat., 44, 145-155. ISSN 0035-5038. eISSN .

IEEE
Dias, João-Paulo, Mário Figueira, "On a class of solutions for the simplified Wheeler-DeWitt equation with a massless single scalar field" in Ricerche di Matematica, Formerly: Ricerche Mat., vol. 44, pp. 145-155, 1995.

BIBTEX
@article{46633, author = {Dias, João-Paulo and Mário Figueira}, title = {On a class of solutions for the simplified Wheeler-DeWitt equation with a massless single scalar field}, journal = {Ricerche di Matematica, Formerly: Ricerche Mat.}, year = 1995, pages = {145-155}, volume = 44 }